# SDR 2WAA2018090600000

- Difficulty date: August 12, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N808WA
- Make and model: Doug MD 83
- Aircraft serial: 53044
- Aircraft time: 41,487 hours, 29,577 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Spring
- Condition: Loose
- Location: Trim System
- Component: Detent Roller
- Component part number: 29158141
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM COMPENSATOR DID NOT WORK AFTER TAKE OFF AND DURING CLIMB. LT TRIM HANDLE NO CABLE TENSION. T/S FOUND PRIMARY LONGITUDINAL TRIM MANUAL OVERRIDE AND SHUTOFF CONTROL SYSTEM DETENT ROLLER SPRING LOOSE. SECURED ROLLER SPRING. OPS CHECK NORMAL ON GROUND CHECK.
